# SDR SWAA001458

- Difficulty date: August 3, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 19,005 hours, 16,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SERVICE DOOR AND BOTH AFT DOOR EVACUATION SLIDE GIRT ASSY''''S OUT OF ADJUST.  ADJUSTED SLIDE PLAY PER MM.
